I have been taking Lexapro for about three months now. Recently I have been having some side effects like under eye twitching, lower back discomfort and I'm tired pretty much all the time and sometimes restless while I'm sitting for extended periods of time. I read about these side effects online...I'm not sure if I should stop the medication because it could turn into something worse possibly. But I'm afraid to stop because it has been working and I do not want all my anxiety to come back again. I feel like the good outweighs the bad but I'm still not sure.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...